I can really relate to the bad itching and rash. I tried everything from Benadryl, Hydrocotisone creme (spelling) and alot of over the counter cremes and lotions. I do not sell what I am about to reccomend. I bought Mary Kay's Extra Emollient Night Creme. It is realy thick and can be applied with water to help hold in the moisture. I also found that frequent bathing or showering increases the dryness of your skin. I cut my bathing backto 3-4 times per week rather then twice a day. I did alot of sink baths. I am sure you are aware that water intake can also affect your skin. Drink plenty of water. Utilizing soaps that are hypoallergenic without perfumes etc. Heat is also very irritating to a rash. Try to bath in cooler water, use a wash cloth that is cold can be applied to areas that are especially irritating. Hope this is some help. stubby 226
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.